# SDR GLBA20090320B

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,546 hours, 39,287 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Out Of Rig
- Location: Low Pitch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT WHILE ADDING TAKEOFF POWER THE RIGHT ENGINE WENT INTO FEATHER THROUGH APPROXIMATELY 1500 LB OF. TORQUE. MAINTENANCE RIGGED THE RIGHT HAND PROP BETA VALVE AND RIGHT HAND LOW PITCH SOLENOID. REFERENCE MM 76-10-00. OPERATIONAL CHECK WAS GOOD.
